Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 125987, 16 pages
http://dx.doi.org/10.1155/2012/125987
Research Article

Multiplicative Isometries on -Algebras of Holomorphic Functions

1Department of Mathematics, Faculty of Science, Niigata University, Niigata 950-2181, Japan
2Department of Mathematics, Iwate Medical University, Yahaba, Iwate 028-3694, Japan
3Mathematical Institute of the Serbian Academy of Sciences, Knez Mihailova 36/III, 11000 Beograd, Serbia
4Faculty of Engineering, Ibaraki University, Hitachi 316-8511, Japan

Received 12 July 2011; Accepted 11 October 2011

Academic Editor: Norio Yoshida

Copyright © 2012 Osamu Hatori et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. O. Hatori and Y. Iida, “Multiplicative isometries on the Smirnov class,” Central European Journal of Mathematics, vol. 9, no. 5, pp. 1051–1056, 2011. View at Publisher · View at Google Scholar
  2. S. Stević, “On some isometries on the Bergman-Privalov class on the unit ball,” Nonlinear Analysis, vol. 75, pp. 2448–2454, 2012. View at Publisher · View at Google Scholar
  3. K. Stephenson, “Isometries of the Nevanlinna class,” Indiana University Mathematics Journal, vol. 26, no. 2, pp. 307–324, 1977. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. I. I. Privalov, Boundary Properties of Analytic Functions, Moscow University Press, Moscow, Russia, 1950.
  5. I. I. Privalov, Randeigenshaften Analytischer Funktionen, Deutscher Verlag der Wiss., Berlin, Germany, 1956.
  6. A. V. Subbotin, “Functional properties of Privalov spaces of holomorphic functions of several variables,” Matematicheskie Zametki, vol. 65, no. 2, pp. 280–288, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. A. V. Subbotin, “Isometries of Privalov spaces of holomorphic functions of several variables,” Journal of Mathematical Sciences, vol. 135, no. 1, pp. 2794–2802, 2006. View at Google Scholar
  8. Y. Iida and N. Mochizuki, “Isometries of some F-algebras of holomorphic functions,” Archiv der Mathematik, vol. 71, no. 4, pp. 297–300, 1998. View at Publisher · View at Google Scholar
  9. M. Stoll, “Mean growth and Taylor coefficients of some topological algebras of analytic functions,” Annales Polonici Mathematici, vol. 35, no. 2, pp. 139–158, 1978. View at Google Scholar
  10. Y. Matsugu and S. Ueki, “Isometries of weighted Bergman-Privalov spaces on the unit ball of n,” Journal of the Mathematical Society of Japan, vol. 54, no. 2, pp. 341–347, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. O. M. Eminyan, “Zygmund F-algebras of holomorphic functions in the ball and in the polydisk,” Doklady Mathematics, vol. 65, no. 3, pp. 353–355, 2002. View at Google Scholar
  12. S. Ueki, “Isometries of the Zygmund F-algebra,” Proceedings of the American Mathematical Society. In press.